Skip to main content

Generalized Variational Inequalities Involving Relaxed Monotone Mappings and Nonexpansive Mappings

Abstract

We consider the solvability of generalized variational inequalities involving multivalued relaxed monotone operators and single-valued nonexpansive mappings in the framework of Hilbert spaces. We also study the convergence criteria of iterative methods under some mild conditions. Our results improve and extend the recent ones announced by many others.

[12345]

References

  1. Kinderlehrer D, Starnpacchia G: An Introduction to Variational Inequalities and Their Applications. Academic Press, New York, NY, USA; 1980.

    MATH  Google Scholar 

  2. Stampacchia G: Formes bilinéaires coercitives sur les ensembles convexes. Comptes Rendus de l'Académie des Sciences. Paris 1964, 258: 4413–4416.

    MathSciNet  MATH  Google Scholar 

  3. Naniewicz Z, Panagiotopoulos PD: Mathematical Theory of Hemivariational Inequalities and Applications, Monographs and Textbooks in Pure and Applied Mathematics. Volume 188. Marcel Dekker, New York, NY, USA; 1995:xviii+267.

    Google Scholar 

  4. Weng X: Fixed point iteration for local strictly pseudo-contractive mapping. Proceedings of the American Mathematical Society 1991,113(3):727–731. 10.1090/S0002-9939-1991-1086345-8

    Article  MathSciNet  MATH  Google Scholar 

  5. Verma RU: Generalized variational inequalities involving multivalued relaxed monotone operators. Applied Mathematics Letters 1997,10(4):107–109. 10.1016/S0893-9659(97)00068-2

    Article  MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Xiaolong Qin.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and permissions

About this article

Cite this article

Qin, X., Shang, M. Generalized Variational Inequalities Involving Relaxed Monotone Mappings and Nonexpansive Mappings. J Inequal Appl 2007, 020457 (2008). https://doi.org/10.1155/2007/20457

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/2007/20457

Keywords